# SDR DL76L061062

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 70,573 hours, 10,687 cycles
- Engine: Pwa PW4060
- Engine time: 9,695 hours, 8,125 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P2714
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 9,695 hours, 8,125 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

APU NO START AT DEPT TIME.  NO FAULTS ON ECU R/R ECU NO HELP.  REMOVED AND REPLACED BATTERY NO HELP.  APU HANGS UP AT 11 PERCENT WITH SMOKE AND FLAME FROM TAIL PIPE.  CHIP DETECTORS HAVE NO METAL R/R EXCITOR BOX  NO HELP.  REMOVED AND REPLACED APU RAN APU AND LEAK CK, NO DEFECTS NOTED.  APU OPS NORMAL IAW MM.
